It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi Everyone, Does anyone get constant Nausea or Sweating from taking Suboxone? This is my 3rd month prescribed to it and I constantly get nausea and sweating about a half hour to an hour after taking it. I have tried Rite Aid brand motin sickness over the counter and it works but I have to take 2 with each Sub. I was told it might be one of the ingredients inthe Sub. I wanted to switch to Subutex instead. Has anyone had the same reaction to Suboxone, and should I switch? Does Subutex work and have the same effects of Suboxone?
Thanks,
DTryingMB
Hi Dtrying - The sweats are a common side effect of sub therapy. What may help this is loweering (via tapper) the dose. When I was on 16 mg of sub I sweated like crazy. Now that I am under 8 mgs and still tapering the sweats have almost disappeared.

Also as far as the nausea, are you constipated also? I learned early on to take metamucil EVERY night to avoid that aspect of the side effects.

Peace be with you. TJ
Hi, TJ I just started Sub. so I will wait for my doctor to give the go ahead on the taper. I still sweat even from 1 8mg pill I think it is the ingredients in it. For the other question, I have not gone to the bathroom normally in 6 years, and I know it's from the methadone and Sub. Well I think I am going to try Subutex if I do not have a problem with my insurance (which is another story), but thanks for responding!
I have the same problem every now and then. It can be 60 degrees in my house and I will look like I have been working in 110 degree heat. It only last for a little bit then goes away thankfully.
I change t-shirts 2-3 a night. just tried cutting dose in half to see if that helps. Will let you know. Read my other post and answer if you can. "4 days into Sub program".
i had to switch to subutex because of severe migraines caused by the naloxone in suboxone. it worked, but i still sweat. if you're really nauseated--your dose is probably way too high. some sub dr.s don't have a clue about sub and start people way too high. most people feel best around 2-4mg/day. but changing to subutex is a good idea if you can get your dr. to do that--most won't.
I do and I take REMERON!!! It is a antidepressant and it also helps me sleep!!!!
i have used everything from methadone to self medication with prescriptions in my years of opiate abuse and only found one way to quit, that was subs at least until i couldnt stop sweating getting fatigued etc which i have quit before but went back on subutex instead because i thought the nal in suboxone was doing it the only way is to suck it up as i have done too many times and im sure this isnt the last time and quit. take at least a week or two for rest even if you are a father(or mom) and caretaker like myself people have to understand you need this.i have been on subutex for almost a year was on suboxone for three and noticed that aside from the taste they are the same in regards to sweating, feeling nausea etc. i skateboard, train in brasilian jiu jitsu, and muay thai (mainly jiu jitsu) the kind of martial art i practice requires a gi or a suit used for matial arts looks kind of like a karate suit but ISN'T it is weighted and made out of quilt-like material i sweat super heavy no matter how much i train also making me sick any physical activity makes me sweat! even just laying down and existing make me sweat on buprenorphine. i have been off suboxone before and the sweating and body temp go back to normal after a while the fatigue turns into an easily forgettable thing because the subs cause a majority of it. i will be quitting again within a matter of days i just had to talk to my doctor and get what i think are the ONLY way to detox and get sleep. an increase in my benzo prescription and some muscle relaxant i also use marijuana occasionally (my favorite for detox) all of these are also addicting some worse than opiates so if you talk to your doctor about using them ask what is right for you life is much better with no monkey on your back. for craving i think when do i have the time? i have this to do or my kids to take care of or go camping far away from the drug world its cheap too. occupy yourself even if you are hammering a nail into wood repetitively. with subs you will always have side effects and watch your teeth also mine started rotting on methadone and through personal experience i know that subs rotted some teeth. anyone with questions regarding how to quit even from a high dose in minimal time because of work, family etc. same obstacles as me i know a great doctor the only one who has been able to get me off of these things i'll be quitting subutex in a matter of days and hopefully never wind up back on them.





All times are GMT -7. The time now is 05:14 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!